"LET ALL MEN SING!"
Registration Page Closed
When: OCTOBER 7, 2019!
Where: Kimball Recital Hall on the beautiful UNL downtown arts campus with guest conductor Dr. Jason Max Ferdinand from Oakwood University, conductor of the famed AEOLIANS!
No school ensemble cost, no per-singer cost, three free downloadable pieces; (see below), 6:30pm evening concert is free and open to the public.
About the Festival
UNL has long been hosting a fall men's choral festival. It is positioned early in the school year so as to provide an often-needed boost to the enthusiasm for male singing in your school. Music is either purchased by individual schools or downloaded via pdf to interested directors from this site. Music is often newly composed or arranged specifically for this wonderful event. It helps reduce music costs and early ordering for the participating schools. Some schools bring their entire men's chorus and desire a performance slot on the evening festival concert; other schools bring available and interested young men and sing in the massed choir on the concert. All men, young and seasoned join together in the festival chorus 6:30pm free concert. Participation is free; the evening concert event is free of charge. Interested directors should Email Dr. Pete Eklund at UNL at firstname.lastname@example.org
Please consider joining us for this wonderful fall choral event. Many groups have made this a part of their fall curriculum and performance schedule and it has been an absolute treat to see the male ensembles grow in talent, numbers, and performance product over the years. For these men to perform in front of a large packed auditorium is just what they need to return to their local schools and spread the infectious enthusiasm for singing.
Attire for the rehearsal-day is 'casual.' However, we love the concept of the men's choirs wearing matching school choir t-shirts or polos during the day (MEN'S CHOIR PRIDE!). And another viable option is wearing your school's attire to promote school spirit.
Attire for the performance will be (for the high school guys) a white or very light-colored dress shirt, dark dress slacks, dark shoes and socks, and a tie (however, if your men's chorus has a specific performance uniform, please show your pride and wear that).
FOR ADDITIONAL INFO AND MUSIC LIST / PDF, CONTACT DR. PETER A. EKLUND AT email@example.com
Repertoire (please print and review with student-singers prior to arrival):
Festival Schedule (subject to change)
Monday, October 7 – All events to be held in Kimball Recital Hall and Westbrook Music Building
8:00am north doors of Kimball open
8:30am Seating (fill in all empty seat in the front)
9:00am Morning Rehearsal; break at 9:20 to sectionals
9:30am - 10:15 AM Sectionals (baritones go to stage, tenor I to the Steinhart Room, tenor II to Lied Commons, basses to Kimball lower lobby) Baritones=Dr. Eklund; Tenor I=Mr. Buglewicz; Tenor II=Mr. Boe, Mr. Marquez; Bass= Mr. Spencer, Mr. Fargo, and Mr. Parezo
10:15am Norris HS men guest choir sound check (15min)
10:35am Resume Rehearsal in Together in Kimball Hall
noon Hastings High men guest choir sound check (15min)
1:20pm Papillion-La Vista HS men sound-check on stage
1:35pm Resume rehearsal, University Singers short performance
2:00pm Resume rehearsal
3:15pm Roosevelt HS men guest choir sound check (15min)
3:30pm UNL Varsity Men's Chorus joins rehearsal
4:20pm Resume rehearsal
4:45pm dinner break, leave clothing bags in the red seats, please leave the room quietly so the next group can rehearse. Retrieve bags quietly after meal.
5pm Washington HS men guest choir sound check (15min)
5:15pm Lincoln Boy’s Choir on stage for sound check
5:30pm First-Plymouth men on stage for sound check
5:45pm UNL men on stage (with brass, First-Plymouth, & Lincoln Boy’s Choir - 10-15 min)
6:00pm High school men can have access to lower Kimball lobby and the Men's Restrooms for changing.
Kimball Hall House (seating area) opens for public.
6:30 PM CONCERT
Travel safely on your return home!!!
UNL Conference Services is committed to providing appropriate accommodations to guests with disabilities. In order to ensure that appropriate arrangements can be made, guests with disabilities who need reasonable accommodations must contact the Director of Services for Students with Disabilities at 402/472-3787 at least three weeks prior to their scheduled arrival on campus. Please be prepared to tell that office the name of the conference/camp and dates of attendance.